Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 145, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 13, 2017, 1:43 PM EDT for Clinton County, Ohio. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2017, 1:43 PM EDT (17:43 UTC)
- Expired
- Jun 13, 2017, 2:04 PM EDT
- In force
- 21 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Clinton County, OH
The radar
The Cincinnati radar (KILN), 3 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.7 hours before the alert went out and 1 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1831 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
374
WUUS51 KILN 131743
SVRILN
OHC027-131815-
/O.NEW.KILN.SV.W.0145.170613T1743Z-170613T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
143 PM EDT TUE JUN 13 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Central Clinton County in southwestern Ohio...
* Until 215 PM EDT.
* At 143 PM EDT, a severe thunderstorm was located over Wilmington,
moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Wilmington, Sabina, New Vienna, Melvin, Lees Creek, Reesville, New
Antioch, Oakland, Ogden, Kingman, Cowan Lake State Park and
Burtonville.
This includes I-71 in Ohio between mile markers 45 and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3939 8397 3951 8394 3954 8359 3938 8359
3933 8367
TIME...MOT...LOC 1743Z 278DEG 20KT 3945 8387
HAIL...0.75IN
WIND...60MPH
$$
JDR2 follow-up statements
243
WWUS51 KILN 131756
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
156 PM EDT TUE JUN 13 2017
OHC027-131815-
/O.CON.KILN.SV.W.0145.000000T0000Z-170613T1815Z/
Clinton OH-
156 PM EDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR CENTRAL CLINTON COUNTY...
At 156 PM EDT, a severe thunderstorm was located over Wilmington,
moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wilmington, Sabina, New Vienna, Melvin, Lees Creek, Reesville, New
Antioch, Oakland, Ogden, Cowan Lake State Park and Burtonville.
This includes I-71 in Ohio between mile markers 47 and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3939 8395 3951 8392 3954 8359 3938 8359
3933 8367
TIME...MOT...LOC 1756Z 280DEG 16KT 3944 8381
HAIL...0.75IN
WIND...60MPH
$$
Hickman817
WWUS51 KILN 131804
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
204 PM EDT TUE JUN 13 2017
OHC027-131814-
/O.CAN.KILN.SV.W.0145.000000T0000Z-170613T1815Z/
Clinton OH-
204 PM EDT TUE JUN 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLINTON COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3939 8395 3951 8392 3954 8359 3938 8359
3933 8367
TIME...MOT...LOC 1802Z 278DEG 20KT 3943 8375
$$
JDRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 9:19 AM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jun 13, 9:19 AM EDT, 4 hours 24 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 919 AM EDT Tue Jun 13 2017 .SYNOPSIS... A warm and moist air mass will remain in place across the region through Thursday. This will lead to periods of thunderstorms through mid week along with the possibility for locally heavy rainfall. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Increased precipitation chances and QPF this morning. A warm and humid airmass is in place and moisture transport vectors support slow moving storms especially across southeastern portions of the forecast area. Due to this added heavy rain mention to the forecast as well. Made only minor adjustments to temperatures today. High temperatures will generally be in the upper 80s to low 90s across the region. The lower temperatures will be across southern portions of the region where more cloud cover and thunderstorm activity will be located. With precipitation, temperatures could be quite variable. Given CAPE values, cannot rule out some isolated damaging winds or large hail, however expect the main threat today to be flash flooding. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... The higher res convective allowing models are fairly consistent we should see a decreasing trend in the pcpn coverage by this evening. However, with some lingering instabilities, will hang on to a slight chance of pops through the overnight hours. Some of the models are suggesting some developing showers and thunderstorms late tonight into Wednesday morning along a low level convergent boundary across western portions of our fa. Will therefore allow for increasing chance pops across our west through the morning hours and then have chance pops across the entire fa through the afternoon as we further destabilize through the day and a weakening boundary sags down across the region. We will again be in a light flow regime so expect locally heavy rainfall on Wednesday. Given the good instability, we will also have the the possibility for isolated severe wind gusts once again. Highs on Wednesday will be in the mid to upper 80s. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... An active pattern through most of the long term will take hold as multiple upper level disturbances move across the area with a cold front pushing through late Sunday. Most of the long term will also be characterized by warm/ above normal temperatures with temperatures falling slightly below normal starting at the end of the long term. This pattern of warm above normal temperatures this week followed by a cooling trend starting next week has been consistent with both the GEFS and GEPS showing falling height anomalies by the beginning of next week. Looking at the details, shows that an upper level low will open up the long term near Manitoba and will be slowly pushing east with upper level ridging beginning to take hold over northern Mexico. A cold front will also be stalled across northeastern Ohio at this time before starting to wash out. Wednesday night the chance of showers and thunderstorms will remain, but coverage will likely decrease in the evening as daytime heating is lost. Even overnight though GFS forecast soundings do show some instability which will allow the chance of precipitation to continue (along with PWATs around 1.60"). Early Thursday morning, the upper level low over Manitoba will allow pockets of PV to wash over the area. By Thursday afternoon forecast soundings again destabilize with ML CAPE values on the GFS between 1000 J/kg and 1800 J/kg. Mean SFC-6 km flow remains very weak at about 15kts and with PWATs approaching 1.70" (above the 90th percentile for this time of year) heavy rain appears to be the primary threat. Omega values also light up Thursday with the passage of the PV. Given the upper level lift, high PWAT values, and instability have nudged PoPs up for Thursday. Thursday night into Friday there will likely be a break in the precipitation at some time due to weak subsidence on the back side of the departing shortwave. Drier air also temporarily filters in Friday morning with PWATs falling to around 1.10". PWATs will begin to tick upwards Friday afternoon with forecast soundings again starting to destabilize. Overall am thinking spotty coverage Friday afternoon with dry air remaining in forecast soundings, but given the destabilization in the forecast soundings have kept low end PoP chances in the forecast. Saturday into Sunday the upper level low that was over Manitoba will have pushed east into Ontario with a cold front extending southwest. Forecast soundings continue to advertise the chance of rain Saturday due to sufficient instability and moisture present. It should be noted that models have struggled with exactly how to handle this low, but the overall answer of a wet weekend appears to be becoming clearer. The ECMWF actually brings a weak prefrontal system through Saturday afternoon with the main cold front sweeping through late Sunday/ early Monday. The GFS doesn't really have this second piece of energy, but still pushes the cold front through around the same time as the ECMWF and CMC. Monday, surface high pressure will build in from the north with drying conditions. && .AVIATION /13Z TUESDAY THROUGH SATURDAY/... We are still seeing some spotty thunderstorms persisting this morning so will just start with a VCTS at the northern TAF sites. As we destabilize through late morning and into early morning, expect thunderstorm activity to become more widespread and will cover the most favorable time through early to mid afternoon with a tempo group for thunder. Most of this activity looks to be diurnally driven so will allow for pcpn to taper off late this afternoon into early evening. A weak front will drop down from the north later tonight and this could lead to a chance of thunder toward the end of the TAF period for the northern TAF sites but chance appears low enough at this point to keep the mention out of the TAFs. OUTLOOK...Thunderstorms possible Tuesday night through Thursday and then again on Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JGL NEAR TERM...Novak SHORT TERM...JGL LONG TERM...Haines AVIATION...JGL
Hazardous weather outlook, Jun 13, 10:21 AM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1021 AM EDT Tue Jun 13 2017 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>046- 051>053-060>062-070-071-077-078-141430- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery- Greene-Butler-Warren-Hamilton-Clermont- 1021 AM EDT Tue Jun 13 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Scattered thunderstorms today will be capable of producing locally heavy rainfall, isolated large hail, and isolated damaging wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Occasional thunderstorms are expected Wednesday into Thursday. Some of these storms will be capable of producing locally heavy rainfall and isolated damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. KYZ099-100-OHZ054>056-063>065-072>074-079>082-088-141430- Mason-Lewis-Madison-Franklin OH-Licking-Fayette OH-Pickaway- Fairfield-Clinton-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 1021 AM EDT Tue Jun 13 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Scattered thunderstorms today will be capable of producing locally heavy rainfall, isolated large hail, and isolated damaging wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Occasional thunderstorms are expected Wednesday into Thursday. Some of these storms will be capable of producing locally heavy rainfall and isolated damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions.
In the hours before
Local storm report, Jun 13, 1:28 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
128 PM EDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 3 ESE ENGLEWOOD 39.85N 84.25W
06/13/2017 MONTGOMERY OH TRAINED SPOTTER
SEVERAL LARGE BRANCHES DOWN. VIDEO POSTED ON SOCIAL
MEDIA.
&&
JGIBSONSpecial weather statement, Jun 13, 1:31 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
131 PM EDT TUE JUN 13 2017
KYZ095>097-131800-
Pendleton KY-Bracken KY-Grant KY-
131 PM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BRACKEN...GRANT AND
PENDLETON COUNTIES UNTIL 200 PM EDT...
At 130 PM EDT, radar indicated a strong thunderstorm near Falmouth,
moving southeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Williamstown, Falmouth, Crittenden, Dry Ridge, Butler, Morgan,
Corinth, Mount Auburn, Gardnersville, Sherman, Goforth, Greenwood,
Cherry Grove, Lenoxburg and Kincaid Lake State Park.
This includes I-75 in Kentucky between mile markers 143 and 166.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3848 8462 3852 8465 3852 8464 3855 8468
3856 8467 3859 8472 3876 8475 3878 8466
3879 8465 3879 8454 3882 8423 3859 8420
3858 8422 3856 8441 3853 8444 3853 8446
3854 8447 3851 8449 3851 8452 3847 8458
TIME...MOT...LOC 1730Z 278DEG 20KT 3870 8444
JDRLocal storm report, Jun 13, 1:37 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
137 PM EDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM TSTM WND GST KDAY DAYTON COX APT 39.90N 84.22W
06/13/2017 M46 MPH MONTGOMERY OH ASOS
&&
HICKMANLocal storm report, Jun 13, 1:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
139 PM EDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG 1 N MOWRYSTOWN 39.05N 83.75W
06/13/2017 HIGHLAND OH PUBLIC
SMALL TREES SNAPPED OFF ABOUT 3 FEET FROM THE GROUND AND
LARGE BRANCHES SNAPPED OFF OF OAK TREES. TIME ESTIMATED
BY RADAR.
&&
JGIBSONLocal storm report, Jun 13, 1:43 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
143 PM EDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 3 NE BEAVERCREEK 39.76N 84.02W
06/13/2017 M0.75 INCH GREENE OH COCORAHS
&&
JGIBSONSpecial weather statement, Jun 13, 1:43 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
143 PM EDT TUE JUN 13 2017
OHZ053-062-131815-
Clark OH-Greene OH-
143 PM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK AND NORTHERN
GREENE COUNTIES UNTIL 215 PM EDT...
At 143 PM EDT, radar indicated a strong thunderstorm over Fairborn,
moving east at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...
Locations impacted include...
Beavercreek, Huber Heights, Fairborn, Xenia, Yellow Springs,
Wright-Patterson Afb, Cedarville, Enon, Wilberforce, Clifton, Green
Meadows, Springfield Municipal Airport, Hustead, Holiday Valley, John
Bryan State Park, Pitchin, Oldtown, Bell Center and Trebein.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3988 8375 3969 8370 3970 8410 3984 8409
3984 8406 3985 8405 3987 8397
TIME...MOT...LOC 1743Z 266DEG 19KT 3980 8399
HickmanThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:13 AM EDT | Special Weather Statement | ILN | Clinton | 32 min |
| Jun 13, 6:19 AM EDT | Special Weather Statement | ILN | Ross | 26 min |
| Jun 13, 6:22 AM EDT | Special Weather Statement | ILN | Fairfield | 23 min |
| Jun 13, 6:51 AM EDT | Areal Flood Advisory | ILN | Ross | 84 min |
| Jun 13, 6:59 AM EDT | Flash Flood Warning | ILN | Ross | 3 hr |
| Jun 13, 8:05 AM EDT | Areal Flood Advisory | ILN | Clark, Greene | 115 min |
| Jun 13, 8:30 AM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Jun 13, 8:32 AM EDT | Areal Flood Advisory | ILN | Clark, Fayette, Greene, Madison | 118 min |
| Jun 13, 8:49 AM EDT | Flash Flood Warning | ILN | Fayette, Greene, Madison | 3 hr |
| Jun 13, 9:19 AM EDT | Special Weather Statement | ILN | Fayette | 26 min |
| Jun 13, 9:40 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette | 2 hr |
| Jun 13, 9:43 AM EDT | Areal Flood Advisory | ILN | Franklin, Licking | 3 hr |
| Jun 13, 9:47 AM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| Jun 13, 10:06 AM EDT | Flash Flood Watch | ILN | Adams, Brown, Clinton, Fairfield, Fayette, Franklin and 8 more | 7 hr |
| Jun 13, 10:07 AM EDT | Special Weather Statement | ILN | Highland | 23 min |
| Jun 13, 10:12 AM EDT | Areal Flood Advisory | ILN | Hocking | 2 hr |
| Jun 13, 10:12 AM EDT | Special Weather Statement | ILN | Franklin | 48 min |
| Jun 13, 10:20 AM EDT | Areal Flood Advisory | ILN | Fayette, Highland | 115 min |
| Jun 13, 10:26 AM EDT | Flash Flood Warning | ILN | Hocking | 3 hr |
| Jun 13, 10:26 AM EDT | Flash Flood Warning | ILN | Franklin, Licking | 3 hr |
| Jun 13, 10:30 AM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Jun 13, 10:37 AM EDT | Special Weather Statement | ILN | Highland | 38 min |
| Jun 13, 10:38 AM EDT | Special Weather Statement | ILN | Highland | 52 min |
| Jun 13, 11:08 AM EDT | Special Weather Statement | ILN | Hamilton | 52 min |
| Jun 13, 11:30 AM EDT | Special Weather Statement | ILN | Highland | 45 min |
| Jun 13, 11:44 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 46 min |
| Jun 13, 11:48 AM EDT | Special Weather Statement | ILN | Clermont | 42 min |
| Jun 13, 12:19 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 26 min |
| Jun 13, 12:23 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Jun 13, 12:29 PM EDT | Special Weather Statement | ILN | Clermont | 31 min |
| Jun 13, 12:42 PM EDT | Special Weather Statement | ILN | Montgomery | 33 min |
| Jun 13, 12:44 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 31 min |
| Jun 13, 12:48 PM EDT | Special Weather Statement | ILN | Montgomery | 27 min |
| Jun 13, 12:54 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jun 13, 12:59 PM EDT | Special Weather Statement | ILN | Clinton | 31 min |
| Jun 13, 1:06 PM EDT | Special Weather Statement | ILN | Montgomery | 24 min |
| Jun 13, 1:09 PM EDT | Special Weather Statement | ILN | Warren | 21 min |
| Jun 13, 1:12 PM EDT | Special Weather Statement | ILN | Brown | 33 min |
| Jun 13, 1:15 PM EDT | Areal Flood Advisory | ILN | Clermont | 2 hr |
| Jun 13, 1:18 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Warren | 117 min |
| Jun 13, 1:20 PM EDT | Areal Flood Advisory | ILN | Miami, Montgomery | 115 min |
| Jun 13, 1:26 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 34 min |
| Jun 13, 1:33 PM EDT | Areal Flood Advisory | ILN | Clermont | 117 min |
| Jun 13, 1:43 PM EDT | Areal Flood Advisory | ILN | Brown | 2 hr |
| Jun 13, 1:43 PM EDT | Special Weather Statement | ILN | Greene | 32 min |
| Jun 13, 1:51 PM EDT | Special Weather Statement | ILN | Champaign | 24 min |
| Jun 13, 1:53 PM EDT | Special Weather Statement | ILN | Brown | 37 min |
| Jun 13, 1:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Jun 13, 1:56 PM EDT | Special Weather Statement | ILN | Delaware | 34 min |
| Jun 13, 2:01 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 30 min |
| Jun 13, 2:03 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Miami | 117 min |
| Jun 13, 2:15 PM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Jun 13, 2:39 PM EDT | Special Weather Statement | ILN | Union | 21 min |
| Jun 13, 3:08 PM EDT | Special Weather Statement | ILN | Union | 22 min |
| Jun 13, 4:11 PM EDT | Special Weather Statement | ILN | Licking | 19 min |
| Jun 13, 6:13 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 47 min |
| Jun 13, 6:42 PM EDT | Special Weather Statement | ILN | Mercer | 33 min |
| Jun 13, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 49 min |
| Jun 13, 6:58 PM EDT | Areal Flood Advisory | ILN | Hardin | 2 hr |
| Jun 13, 7:02 PM EDT | Special Weather Statement | ILN | Shelby | 28 min |
| Jun 13, 7:04 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 41 min |
| Jun 13, 7:22 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer, Shelby | 113 min |
| Jun 13, 7:25 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 35 min |
| Jun 13, 7:30 PM EDT | Special Weather Statement | ILN | Logan | 30 min |
| Jun 13, 7:41 PM EDT | Flash Flood Warning | ILN | Hardin | 2 hr |
| Jun 13, 7:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
| Jun 13, 7:57 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Shelby | 48 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.